# SDR HNAA2018081300194

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 43,001 hours, 40,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT ON MAIN DOOR WORKS INTERMITTENLY.  CLEANED THE GROUND WIRE AND ADJUSTED THE GROUND WIRE ON THE EMERGENCY FLOOD LIGHT. OPS CHECKED GOOD.
